Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The genus of subfields of $ K(n)$


Author: Joseph B. Dennin
Journal: Proc. Amer. Math. Soc. 51 (1975), 282-288
MSC: Primary 10D05
MathSciNet review: 0384698
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we fix a genus $ g$ and show that the number of fields of elliptic modular functions $ F$ of genus $ g$ is finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10D05

Retrieve articles in all journals with MSC: 10D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0384698-8
Keywords: Fields of elliptic modular functions, genus, modular group
Article copyright: © Copyright 1975 American Mathematical Society